# SDR GTIA2024011037750

- Difficulty date: January 7, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N957NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10899
- Aircraft time: 5,952 hours, 2,467 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS IN THE REAR OF THE AIRCRAFT SMELLED SOMETHING BURNING DURING DESCENT. WE SMELLED NOTHING UP FRONT, SMELL WENT AWAY BEFORE LANDING, DID NOT TURN THE PACKS OFF SINCE IT WHENT AWAY DESCRIBED AS CONTINUED ON LOG 3342125-2-PERFORMED TSM 05-50-00-810-831-A UNABLE TO DUPLICATE SMELL ON GROUND. FOUND SMELL TO BE MISCELLANEOUS (TYPE 10).
